# SDR SWAA061820

- Difficulty date: May 27, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- Aircraft time: 67,604 hours, 64,856 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 65461409
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT MLG TRUNNION BOLT CORRODED.  REMOVED AND REPLACED TRUNNION BOLT PER MM.
